# SDR UIEA2019032203642

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,211 hours, 19,249 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 332U234028
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG LT AFT SIDE OIL LINE LEAKING ( CLEANED AREA AND FOUND LINE LEAKING FROM CONTACT WITH CLAMP HARDWARE IAW AMM 72-00-00. FOUND AND REPLACED OIL LINE IAW AMM 20-11-00 AND SRM 51-40-02, LEAK CK ACCOMPLISHED ON THE T/E T2031 ITEM 2. ADJUSTED CLAMP DURING INSTALLATION OF LINE. )
